IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Keizo Cho (Chiba Inst. of Tech.)
Vice Chair Hisato Iwai (Doshisha Univ.)
Secretary Masayuki Nakano (KDDI R&D Labs.), Kentaro Nishimori (Niigata Univ.)
Assistant Yuichi Kimura (Saitama Univ.)

Conference Date Thu, Dec 10, 2015 09:15 - 18:35
Topics Antenna and Propagation, 50th anniversary 
Conference Place Kenshu-2, B3F, Kikaishinko-kaikan 
Address 3-5-8, Shibakoen, Minato-ku, Tokyo
Transportation Guide http://www.jspmi.or.jp/kaigishitsu/access.html
Contact
Person
Masayuki NAKANO (KDDI R&D Labs.)
Sponsors This conference is co-sponsored by IEEE AP-S Tokyo Chapter
Announcement A banquet is planned after the session (10th, December). Please ask the detail at the front desk of conference.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Dec 10 AM  A・P
Chair: Prof. Nobuyasu TAKEMURA (Nippon Inst. of Tech.)
09:15 - 10:30
(1) 09:15-09:40 DOA Estimating Method via Toeplitz Matrices without Information of Source Number AP2015-154 Anh-Tuan Nguyen, Koji Sonoyama, Takashi Matsubara, Takakazu Kurokawa (NDA)
(2) 09:40-10:05 AoA Estimation with COTS SDR and Complex Monopulse Method AP2015-155 Masato Miyazawa, Yuki Igarashi, Jin Mitsugi (Keio Univ.)
(3) 10:05-10:30 Analog Eigenmode Transmission for 2^nx2^n Short-range MIMO AP2015-156 Kentaro Murata (NDA), Naoki Honma (Iwate Univ.), Kentaro Nishimori (Niigata Univ.), Naobumi Michishita, Hisashi Morishita (NDA)
  10:30-10:40 Break ( 10 min. )
Thu, Dec 10 AM  A・P
Chair: Prof. Jiro HIROKAWA (Tokyo Inst. of Tech.)
10:40 - 11:30
(4) 10:40-11:05 A Fundamental Study on Metal-Insensitive Antenna for Closed Space Wireless Communications AP2015-157 Yuta Nakagawa, Shingo Tanaka, Tatsuo Toba, Kenji Matsushita, Tsuneto Kimura, Kenji Shirasu (Yazaki Corp.), Naoto Nishiyama, Hisashi Morishita (NDA)
(5) 11:05-11:30 Concentric ring slit arrays on a plate of radial line
-- In order to design radial line slot antenna using resonant slots --
AP2015-158
Naohisa Goto (Tokyo Tech)
  11:30-12:20 Lunch Break ( 50 min. )
Thu, Dec 10 PM  A・P Technical Committee Award Ceremony
Chair: Dr. Masato TANAKA (NICT)
12:20 - 12:40
(6) 12:20-12:40 A・P Technical Committee Award Ceremony
  12:40-12:50 Break ( 10 min. )
Thu, Dec 10 PM  IEEE AP-S Tokyo Chapter Activity Report 2015
Chair: Dr. Yuki SHOKI (TOSHIBA Corp.)
12:50 - 13:20
(7) 12:50-13:20 IEEE AP-S Tokyo Chapter Activity Report 2015
  13:20-13:30 Break ( 10 min. )
Thu, Dec 10 PM  Memorial Talks for Prof. Saburo Adachi
Chair: Prof. Keizo Cho (Chiba Inst. of Tech.)
13:30 - 14:35
(8) 13:30-13:35 Opening Address
(9) 13:35-14:05  
(10) 14:05-14:35  
  14:35-14:45 Break ( 10 min. )
Thu, Dec 10 PM  A・P 50th anniversary memorial lecture
Chair: Dr. Yuki SHOKI (TOSHIBA Corp.)
14:45 - 15:35
(11) 14:45-15:10 [Memorial Lecture]
Radiowave Propagation: Physical Phenomenon and its Modelling
-- Revisit to pioneering works --
AP2015-159
Yoshio Karasawa (UEC)
(12) 15:10-15:35 [Memorial Lecture]
50 years of antenna R&D; History of antenna development for specification of wireless communications AP2015-160
Hiroyuki Arai (YNU)
  15:35-15:45 Break ( 10 min. )
Thu, Dec 10 PM  A・P 50th anniversary memorial lecture
Chair: Prof. Keizo Cho (Chiba Inst. of Tech.)
15:45 - 16:35
(13) 15:45-16:10 [Memorial Lecture]
Computational Electromagnetics for Antennas and Propagation in the Preceding 50 Years AP2015-161
Toru Uno (TAT)
(14) 16:10-16:35 [Memorial Lecture]
The Former 50 Years of Antenna Technologies
-- Research and Development of Practical Antennas for Radio Systems --
AP2015-162
Toshikazu Hori (Univ. of Fukui)
  16:35-16:45 Break ( 10 min. )
Thu, Dec 10 PM  A・P 50th anniversary memorial lecture
Chair: Dr. Masayuki NAKANO (KDDI Labs.)
16:45 - 17:35
(15) 16:45-17:10 [Memorial Lecture]
Future 50 Years of Radio Propagation Research
-- Recent Research and Future Study Subjects of Mobile Radio Propagation --
AP2015-163
Koshiro Kitao (NTT DOCOMO)
(16) 17:10-17:35 [Memorial Lecture]
Antenna Systems for the Next 50 Years
-- Expectation for Metamaterials for Antenna Applications --
AP2015-164
Naobumi Michishita (National Defense Academy)
  17:35-17:45 Break ( 10 min. )
Thu, Dec 10 PM  A・P 50th anniversary memorial lecture
Chair: Dr. Noriaki ODACHI (TOSHIBA Corp.)
17:45 - 18:35
(17) 17:45-18:10 [Memorial Lecture]
Next generation EM analysis and simulation techniques AP2015-165
Takuji Arima (TAT)
(18) 18:10-18:35 [Memorial Lecture]
Antenna systems for next 50 years: On signal processing antenna in the future AP2015-166
Kentaro Nishimori (Niigata Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Memorial LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Kentaro NISHIMORI (Niigata Univ.)
E-: _-cry 


Last modified: 2015-12-07 08:48:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan